To access the full text documents, please follow this link:

Symmetric periodic orbits near heteroclinic loops at infinity for a class of polynomial vector fields
Corbera Subirana, Montserrat; Llibre, Jaume
Electronic version of an article published as International Journal of Bifurcation and Chaos, 2006, vol. 16, núm. 11, pàg. 3401-3410. [10.1142/S0218127406016884] © [copyright World Scientific Publishing Company] []
Tots els drets reservats
World Scientific Publishing

Full text files in this document

Files Size Format View
artconlli_a2006 ... metric_periodic_orbits.pdf 1.402 MB application/pdf View/Open

Show full item record

Related documents

Other documents of the same author